# SDR ASAA2012091792906

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 2,573 hours, 765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003186
- Condition: Failed
- Location: Ee Bay
- Part time: 12,031 hours, 3,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

54 MINUTES INTO FLIGHT WITH B AUTOPILOT ENGAGED, AMBER FMC ANNUNCIATOR ILLUMINATED, VTK MESSAGE APPEARED ON F/O DU, AND AUTOPILOT DROPPED OUT OF LNAV/VNAV.  AFTER APPROX 15 SECONDS FMC AMBER ANNUNCIATOR EXTINGUISHED & LNAV/VNAV WAS RE-SELECTED ON B AUTOPILOT.  NO SCRATCH PAD MESSAGE APPEARED ON EITHER CDU DURING EVENT.  NO FURTHER ISSUES FOR REMAINDER OF THE FLIGHT.  ACFT GROUNDED.  PERFORMED BITE PROCEDURES FOR BOTH FMCS. NO ACTIVE OR INFLIGHT FAULTS.  NO FAULTS NOTED AT FMC NR 2 COMPUTER RACK.  PWR AND GROUND CHECKS OK. REPLACED RT FMC COMPUTER.  OPS TEST OF FMC SYS, OK REF AMM 34-61-02/401 AND 34-61-00/501.
